# SDR DL757060744

- Difficulty date: September 12, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 62,045 hours, 29,816 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 012N804237
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON INBOARD MID SPAR FITTING WAS INCORRECTLY OVERSIZED.  THE HOLE WAS OVERSIZED TO THE NEXT SIZE FASTENER AND A LARGER FASTENER WAS INSTALLED REF 2003-18-05.
